Skip to Main content Skip to Navigation
Journal articles

Road networks with phase transitions

Abstract : This paper is devoted to a hyperbolic 2–phase model for traffic flow on a network. The model is rigorously described and the existence of solutions is proved, without any restriction on the network geometry
Document type :
Journal articles
Complete list of metadata

Cited literature [38 references]  Display  Hide  Download

https://hal.inria.fr/inria-00534876
Contributor : Paola Goatin <>
Submitted on : Wednesday, November 10, 2010 - 5:03:59 PM
Last modification on : Monday, October 12, 2020 - 2:28:02 PM
Long-term archiving on: : Friday, February 11, 2011 - 3:15:58 AM

File

reti.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : inria-00534876, version 1

Citation

Rinaldo M. Colombo, Paola Goatin, Benedetto Piccoli. Road networks with phase transitions. Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2010, 7 (1), pp.85-106. ⟨inria-00534876⟩

Share

Metrics

Record views

398

Files downloads

477